jon aaronson
jon aaronson
Verified email at - Homepage
Cited by
Cited by
An introduction to infinite ergodic theory
J Aaronson
American Mathematical Soc., 1997
Ergodic theory for Markov fibred systems and parabolic rational maps
J Aaronson, M Denker, M Urbański
Transactions of the American Mathematical Society 337 (2), 495-548, 1993
Local limit theorems for partial sums of stationary sequences generated by Gibbs–Markov maps
J Aaronson, M Denker
Stochastics and Dynamics 1 (02), 193-237, 2001
The asymptotic distributional behaviour of transformations preserving infinite measures
J Aaronson
Journal d’analyse mathématique 39 (1), 203-234, 1981
Strong laws for 𝐿-and 𝑢-statistics
J Aaronson, R Burton, H Dehling, D Gilat, T Hill, B Weiss
Transactions of the American Mathematical Society 348 (7), 2845-2866, 1996
Ergodic theory for inner functions of the upper half plane
J Aaronson
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et …, 1978
Mixing properties of Markov operators and ergodic transformations, and ergodicity of Cartesian products
J Aaronson, M Lin, B Weiss
Israel Journal of Mathematics 33, 198-224, 1979
Random f-expansions
J Aaronson
The Annals of Probability, 1037-1057, 1986
L Eigenvalues and L2 Spectra of Non-Singular Transformations
J Aaronson, M Nadkarni
Proceedings of the London Mathematical Society 3 (3), 538-570, 1987
An algebraic construction of a class of one-dependent processes
J Aaronson, D Gilat, M Keane, V de Valk
The annals of probability, 128-143, 1989
Rational ergodicity and a metric invariant for Markov shifts
J Aaronson
Israel Journal of Mathematics 27, 93-123, 1977
Characteristic functions of random variables attracted to 1-stable laws
J Aaronson, M Denker
Annals of probability, 399-415, 1998
On the ergodic theory of non-integrable functions and infinite measure spaces
J Aaronson
Israel Journal of Mathematics 27, 163-173, 1977
A local limit theorem for stationary processes in the domain of attraction of a normal distribution
J Aaronson, M Denker
Asymptotic methods in probability and statistics with applications, 215-223, 2001
The Poincaré series of
J Aaronson, M Denker
Ergodic Theory and Dynamical Systems 19 (1), 1-20, 1999
Invariant measures and asymptotics for some skew products
J Aaronson, H Nakada, O Sarig, R Solomyak
Israel Journal of Mathematics 128, 93-134, 2002
The visitors to zero of some deterministic random walks
J Aaronson, M Keane
Proceedings of the London Mathematical Society 3 (3), 535-535, 1982
Aperiodicity of cocycles and conditional local limit theorems
J Aaronson, M Denker, O Sarig, R Zweimüller
Stochastics and Dynamics 4 (01), 31-62, 2004
Trimmed sums for non-negative, mixing stationary processes
J Aaronson, H Nakada
Stochastic processes and their applications 104 (2), 173-192, 2003
Occupation times of sets of infinite measure for ergodic transformations
J Aaronson, M Thaler, R Zweimüller
Ergodic Theory and Dynamical Systems 25 (4), 959-976, 2005
The system can't perform the operation now. Try again later.
Articles 1–20